Bulletin of the Belgian Mathematical Society - Simon Stevin

Arcs and ovals in infinite {$K$}-clan geometry

Laura Bader and Christine M. O'Keefe

Full-text: Open access

Article information

Source
Bull. Belg. Math. Soc. Simon Stevin, Volume 5, Number 2/3 (1998), 127-139.

Dates
First available in Project Euclid: 18 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.bbms/1103408997

Digital Object Identifier
doi:10.36045/bbms/1103408997

Mathematical Reviews number (MathSciNet)
MR1630018

Zentralblatt MATH identifier
0926.51007

Subjects
Primary: 51E21: Blocking sets, ovals, k-arcs
Secondary: 51E12: Generalized quadrangles, generalized polygons

Keywords
Arcs ovals flocks generalized quadrangles

Citation

Bader, Laura; O'Keefe, Christine M. Arcs and ovals in infinite {$K$}-clan geometry. Bull. Belg. Math. Soc. Simon Stevin 5 (1998), no. 2/3, 127--139. doi:10.36045/bbms/1103408997. https://projecteuclid.org/euclid.bbms/1103408997


Export citation